MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. InterStim X; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MEDTRONIC PUERTO RICO OPERATIONS CO. InterStim X; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 97800
Medical Device Problem Codes Migration or Expulsion of Device (1395); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Urinary Frequency / Polyuria (2275); Sleep Dysfunction (2517); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: date is approximate.Month and year are confirmed valid.Section d references the main component of the system.Other medical products in use during the event include: brand name surescan; product id 978b128 (lot: va39xl9); product type: 0200-lead; implant date (b)(6) 2026 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a patient who was implanted with an implantable neurostimulator (ins) for urinary/bowel dysfunction.It was reported that it helped their symptoms in the beginning but that did not last for more than a couple of weeks and now they are getting up 4-5 times a night or have to go every 45 minutes during the day.Pt said they met with the medtronic rep (asked/unknown name/date) who put them on program c with cycling but when therapy came on it made their big toe curl and didn't help their symptoms, they turned therapy off the night before last and notice no difference in their symptoms when off or on.Pt said the doctor had the patient go for an xray and pt saw the wire looked a little crooked but the doctor didn't think it was an issue.Pt said they need to reset it again, the rep told them they would call in a couple of days but pt has waited several weeks but has not heard from the rep.Reviewed rep role, reviewed some therapy education, offered and assisted pt to use their equipment and pt was successful to change programs and increase confirming comfortable sensation.Pt to monitor the effect and continue working closely with their doctor.Offered and sent an email to the reps in the area to ask if they could call pt back.Redirected to pts doctor.

Brand Name
InterStim X
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50942143
Report Number3004209178-2026-16575
Device Sequence Number15827268
Product Code EZW
UDI-Device Identifier00763000892067
UDI-Public(01)00763000892067(17)270828(20)01
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number97800
Device Catalogue Number97800
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/30/2026
Date Device Manufactured03/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Patient Age78 YR
Patient SexFemale